# SDR IXXA05SMN142S

- Difficulty date: June 30, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- Engine: Ge CFM562C
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vane
- Condition: Misrepaired
- Location: Xoldi6.235
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, LT WING SLOT VANE NON STANDARD REPAIR, STA XOLDI 6.235.  REMOVED EXISTING REPAIR DOUBLER IAW SRM 51-1-21 PAGE 1. REMOVED DAMAGED AREA IAW SEMAN DWG ED 4003, PERFORMED NDT INSPECTION.  NO CRACK, NO CORROSION FOUND. FABRICATED EXTERNAL REPAIRS DOUBLER (ALCLAD 7075 T6 0.071) + FILLER (ALCLAD 7075 T6 0.063) + INTERNAL FINGER DOUBLER (ALCLAD 7075 T6 0.063”) IAW SEMAN DWG ED 4003, DC-8 SRM 51-1-4 PAGE 1. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS INTERNAL PART IAW SRM 51-1-8B. APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PAGE 9. INSTALLED REPAIR PARTS IAW SEMAN DWG ED 4003, SRM 51-1-21 PAGE 1, SRM 51-3-0 PAGE 1, SRM 51-1-20D PAGE 9. TORQUED IAW SRM 51-3-1.
